Facebook Pixel

Bleeding for about 20 days what does this mean?

By July 20, 2010 - 11:21am
Rate This

Hello there,

I Been takin Yasmin for bout 5months.I skipped my period on puporse by not taking the placebo pills for about 2months. At the end of the 2nd month i missed a pill and had unprotected sex. The next day i took my remembered pill and the pill i was ment to take that day.The missed pill was on the 20th day of the cycle. 3month going skipped my period again by not taking the placebo pills and ment to start taking the placebo pills on the 4th month. Since i been told that you can skip your period for 3months maximum. After a week on the 3month, i began to have some spotting. At first i was thinking that its normal and its just spotting. However, the bleeding has gotten worse tha just a spot of blood and its been going on for about 20 days now. The blood is thick and dark not like how you normally get blood on a period. I havent been to the doctor as im scared to hear something bad.. Could this be a pregnancy, miscarriege? or normal since i missed that pill?

thank you very much

Add a Comment1 Comments

HERWriter Guide

Hi Angie

Thanks so much for finding us and welcome!

This kind of prolonged and excessive bleeding needs to be seen to by a doctor as soon as possible. There could be many reasons for this, from miscarriage to an infection or something else.

The best advice we can give you is to see your doctor now. It may be something that is easily fixed but avoiding it will do you no favors. The sooner anything is seen to, the easier and faster it is to fix!

Will you please make that appointment and then update us?


July 20, 2010 - 11:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!